# SDR DALA2020010200015

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N674DL
- Make and model: Boeing 757232
- Aircraft serial: 25979
- Aircraft time: 88,315 hours, 39,068 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 674, L/P 6681670) 1R GIRT BAR WOULD NOT ARM. CORRECTIVE ACTION: RE-ATTACHED PER B757 AMM 52-10.
